Applied Mathematics

Vol.4 No.4(2013), Paper ID 30444, 5 pages

DOI:10.4236/am.2013.44092

 

An Adaptive Least-Squares Mixed Finite Element Method for Fourth Order Parabolic Problems

 

Ning Chen, Haiming Gu

 

Department of Mathematics, Qingdao University of Science and Technology, Qingdao, China
Department of Mathematics, Qingdao University of Science and Technology, Qingdao, China

 

Copyright © 2013 Ning Chen, Haiming Gu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


N. Chen and H. Gu, "An Adaptive Least-Squares Mixed Finite Element Method for Fourth Order Parabolic Problems," Applied Mathematics, Vol. 4 No. 4, 2013, pp. 675-679. doi: 10.4236/am.2013.44092.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.